Alert archive / Alabama / Flash Flood Warnings in 2010
Flash Flood Warning 4, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Mar 10, 2010, 6:30 AM CST for 5 counties in Alabama. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2010, 6:30 AM CST (12:30 UTC)
- Expired
- Mar 10, 2010, 10:30 AM CST
- In force
- 4 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bibb County, AL, Chilton County, AL, Coosa County, AL, Shelby County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 7:10 AM CST | HEAVY RAIN 2.5 | Shelby, AL | SPRING CREEK NEAR SHEBLY HAS RISEN OUT OF THE BANKS WITH MINOR FLOODING ON THE ROADWAY. |
| Mar 10, 7:45 AM CST | FLASH FLOOD | 3 Se Wilsonville, AL | 6 INCHES OF FLOWING WATER ACROSS PORTIONS OF MCGOWANS FERRY ROAD. |
| Mar 10, 9:18 AM CST | FLOOD | Columbiana, AL | PORTIONS OF COUNTY ROAD 77 NEAR COUNTY ROAD 28 ARE CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
150
WGUS54 KBMX 101230
FFWBMX
ALC007-021-037-117-121-101630-
/O.NEW.KBMX.FF.W.0004.100310T1230Z-100310T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 AM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN BIBB COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...CENTREVILLE...BRENT...
CHILTON COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...JEMISON...CLANTON...
SHELBY COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WILSONVILLE...PELHAM...MONTEVALLO...
HELENA...COLUMBIANA...CHELSEA...CALERA...ALABASTER...
NORTHERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WEOGUFKA...STEWARTVILLE...KELLYTON...
GOODWATER...
WESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TALLADEGA SPRINGS...SYLACAUGA...
CHILDERSBURG...
* UNTIL 1030 AM CST
* AT 619 AM CST...THE NATIONAL WEATHER SERVICE DETECTED HEAVY
RAINFALL SPREADING ACROSS AREAS THAT HAVE ALREADY RECEIVED BETWEEN
ONE AND THREE INCHES OF RAIN. AN ADDITIONAL TWO INCHES OF RAIN MAY
FALL OVER PORTIONS OF THE AREA DURING THE NEXT COUPLE OF HOURS. LOW
LYING FLOOD PRONES AREAS IN PLACES SUCH AS PELHAM...ALABASTER...AND
SYLACAUGA ARE LIKELY TO EXPERIENCE FLOODING DURING THE NEXT FEW
HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODSTOCK...WINTERBORO...WESTOVER...WEST BLOCTON...VINCENT...
VERIZON MUSIC CENTER AT OAK MOUNTAIN...VANDIVER...UNIVERSITY OF
MONTEVALLO...SYCAMORE...SHELBY COUNTY AIRPORT...RIVERCHASE...
PARKDALE...OAK MOUNTAIN STATE PARK...MOUNT LAUREL...MEADOWBROOK...
MAYLENE...LOGAN MARTIN DAM...INDIAN SPRINGS VILLAGE...HIGHLAND
LAKES...HARPERSVILLE...GREYSTONE...FOWLER LAKE...FAYETTEVILLE...
AMERICAN VILLAGE...ALPINE BAY RESORT AND ALPINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3266 8695 3266 8701 3267 8702 3283 8701
3284 8719 3317 8718 3325 8698 3352 8649
3351 8638 3340 8638 3342 8634 3351 8628
3351 8623 3330 8608 3330 8612 3321 8612
3320 8617 3311 8617 3311 8601 3297 8601
$$
411 follow-up statement
145
WGUS74 KBMX 101440
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 AM CST WED MAR 10 2010
ALC007-021-037-117-121-101630-
/O.CON.KBMX.FF.W.0004.000000T0000Z-100310T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHILTON AL-COOSA AL-BIBB AL-SHELBY AL-TALLADEGA AL-
840 AM CST WED MAR 10 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
SOUTHWESTERN TALLADEGA...SHELBY...EASTERN BIBB...NORTHERN COOSA AND
CHILTON COUNTIES...
AT 832 AM CST...OFFICIALS HAVE REPORTED FLOODING OF SEVERAL ROADWAYS
IN SOUTHERN TALLADEGA COUNTY...AND SEVERAL CREEKS RISING ABOVE BANK
FULL ACROSS SHELBY COUNTY. AN ADDITIONAL ONE TO TWO INCHES IS
POSSIBLE OVER THE WARNED AREA THIS MORNING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODSTOCK...
WINTERBORO...WILSONVILLE...WESTOVER...VINCENT...VERIZON MUSIC CENTER
AT OAK MOUNTAIN...VANDIVER...SYLACAUGA...SYCAMORE...SHELBY COUNTY
AIRPORT...PELHAM...OAK MOUNTAIN STATE PARK...MOUNT LAUREL...
MEADOWBROOK...MAYLENE...LOGAN MARTIN DAM...INDIAN SPRINGS VILLAGE...
HIGHLAND LAKES...HELENA...HARPERSVILLE...FOWLER LAKE...COLUMBIANA...
CHILDERSBURG...CHELSEA...ALPINE BAY RESORT...ALPINE AND ALABASTER
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3266 8695 3266 8701 3267 8702 3283 8701
3284 8719 3317 8718 3325 8698 3352 8649
3351 8638 3340 8638 3342 8634 3351 8628
3351 8623 3330 8608 3330 8612 3321 8612
3320 8617 3311 8617 3311 8601 3297 8601
$$
14What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 5:30 AM CST, 1 hour earlier.
Area forecast discussion, Mar 10, 5:30 AM CST, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 530 AM CST WED MAR 10 2010 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION...TODAY THROUGH THURSDAY. AS OF THIS WRITING...BAND OF STRONG CONVECTION WAS LOCATED RIGHT ACROSS THE HEART OF THE FORECAST AREA. A STRONG SOUTHERLY LOW LEVEL JET AND MID LEVEL TROUGH AXIS WERE PROVIDING PLENTY OF VERTICAL MOTION AND MOISTURE CONVERGENCE OVER THE AREA. EXPECT THIS AREA TO TRANSITION VERY SLOWLY NORTHWARD AND EASTWARD WITH TIME...BUT TRAINING CELLS WILL OCCUR WELL AFTER SUNRISE....WITH LESSER ORGANIZATION NOTED LATER. SEVERAL LOCATIONS HAVE RECEIVED 1-2 INCHES OF RAIN OVERNIGHT WITH ISOLATED AMOUNTS OVER 3 INCHES OR MORE. NOT ALL AREAS WILL EXPERIENCE THE HEAVY RAIN TODAY... BUT WITH MORE RAIN EXPECTED LATER THIS AFTERNOON AND TONIGHT...WILL ISSUE A FLASH FLOOD WATCH THROUGH TONIGHT TO AVOID ANY CONFUSION TO THE AREAS AND TIMING OF RAIN. A STRONG UPPER LEVEL STRAIGHT JET STREAM IS POSITIONED ALONG THE NORTHERN GULF OF MEXICO. THIS JET WILL PUT CENTRAL ALABAMA UNDER DIFFLUENT FLOW THROUGH THURSDAY. AS THE FIRST UPPER SYSTEM EXITS THE AREA THIS MORNING...ANOTHER MORE POTENT MID LEVEL TROUGH SWINGS ACROSS THE REGION THIS EVENING. SEVERAL THINGS COME INTO PLAY BESIDES THIS TROUGH AND ADD TO THE POTENTIAL FOR STRONG STORMS AND HEAVY RAIN. A SURFACE WARM FRONT WILL INCH TO THE AREA TODAY WITH SURFACE DEW POINTS RISING INTO THE 60S SOUTHWEST AND THE LOW LEVEL JET KICKS BACK UP THIS EVENING. UNSTABLE SURFACE CONDITIONS DEVELOP NEAR AND SOUTH OF THE SURFACE WARM FRONT WITH SOME SUPERCELLULAR STRUCTURE POSSIBLE. THEREFORE...WILL MENTION A CHANCE OF SEVERE THUNDERSTORMS WEST OF A LINE FROM MONTGOMERY TO TUSCALOOSA TO HALEYVILLE. THESE STRONGER STORMS MAY BE ISOLATED EARLY THIS AFTERNOON AND INCREASE IN COVERAGE LATE THIS AFTERNOON AND INTO THIS EVENING. THERE WILL BE A SMALL CHANCE OF DAMAGING WINDS... HAIL...AND ISOLATED TORNADOES. ELSEWHERE...STRONG STORMS ARE POSSIBLE BUT SHOULD GENERALLY REMAIN BELOW SEVERE LIMITS. HEAVY RAIN IS POSSIBLE LATE THIS AFTERNOON AND OVERNIGHT AREA WIDE WHERE ANOTHER 2 INCHES OR MORE WILL BE POSSIBLE IN A SHORT PERIOD OF TIME. .LONG TERM...FRIDAY THROUGH TUESDAY. LARGE PIN-WHEELING UPPER LOW WILL HAVE AN EFFECT ON CENTRAL ALABAMA WEATHER AT LEAST THROUGH THE WEEKEND. GFS/ECMWF HAVE ANOTHER SPOKE ROTATING THROUGH THE FLOW ON FRIDAY AND HAVE ADDED 40-60 POPS. TRUE COLD FRONT PUSHES ACROSS THE AREA FRIDAY WITH A RETURN TO MORE SEASONAL TEMPERATURE READINGS THEREAFTER. WILL HAVE TO MONITOR HOW CLOSE THE UPPER GETS TO NORTHERN ALABAMA AS THERE COULD BE A SMALL CHANCE OF SHOWERS EVEN BEYOND SUNDAY. && .AVIATION...12Z TAF DISCUSSION. AVIATION WILL BE TREACHEROUS TODAY AND TONIGHT AS NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT ALL OF CENTRAL ALABAMA. THE STRONGEST STORMS ARE EXPECTED TO OCCUR BETWEEN 2300 AND 04Z AND COULD BE CAPABLE OF PRODUCING GUSTY WIND IN EXCESS OF 55 MPH...HAIL...BLINDING RAINFALL...AND POSSIBLY TORNADOES. THE TCL ASOS IS HAVING COMMUNICATION PROBLEMS. WROTE A RATHER PESSIMISTIC TAF AND ADDED AMD NOT SKED UNTIL THE PROBLEM CAN BE FIXED. 12/SIRMON && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 75/75/27
Hazardous weather outlook, Mar 10, 6:00 AM CST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CST WED MAR 10 2010 ALZ011>015-017>050-111230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 AM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA BOTH TODAY AND TONIGHT. ONE TO THREE INCHES OF RAIN ARE EXPECTED THROUGH NOON TODAY WITH ANOTHER ONE TO THREE INCHES OF RAIN POSSIBLE TONIGHT. THEREFORE...SOME AREAS MAY EXPERIENCE SOME FLASH FLOODING. REMEMBER TO NEVER DRIVE INTO AREAS WHERE WATER COVES THE ROADWAY. STRONG THUNDERSTORMS ARE POSSIBLE AREA WIDE TODAY AND TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND SMALL HAIL. SEVERE THUNDERSTORMS ARE POSSIBLE GENERALLY WEST OF A LINE FROM MONTGOMERY TO TUSCALOOSA TO HALEYVILLE. AT THIS TIME...IT APPEARS THE BEST CHANCE WILL BE BETWEEN 3 PM AND MIDNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE BECOME NECESSARY THIS AFTERNOON AND TONIGHT. 75
In the hours before
Local storm report, Mar 10, 5:02 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 AM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 AM FLASH FLOOD PELHAM 33.30N 86.79W
03/10/2010 SHELBY AL LAW ENFORCEMENT
BISHOP CREEK WAS OUT OF ITS BANKS. THE WATER HAD REACHED
UP TO THE BOTTOM OF A FEW VEHICLES IN THE AREA.
&&
LINHARESLocal storm report, Mar 10, 5:04 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 AM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM HEAVY RAIN ALABASTER 33.25N 86.82W
03/10/2010 E2.50 INCH SHELBY AL LAW ENFORCEMENT
HEAVY RAIN CAUSED PONDING OF WATER ACROSS HIGHWAY 17 JUST
SOUTH OF COUNTY ROAD 44.
&&
LINHARESLocal storm report, Mar 10, 5:05 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 AM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM HEAVY RAIN HELENA 33.29N 86.85W
03/10/2010 E2.50 INCH SHELBY AL LAW ENFORCEMENT
HEAVY RAIN CAUSED MINOR FLOODING ACROSS HIGHWAY 261 NEAR
THE CONCRETE COMPANIES.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 2:24 AM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Clay, Coosa, Greene, Hale and 5 more | 6 hr |
| Mar 10, 2:28 AM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Lamar, Pickens, St. Clair, Tuscaloosa and 1 more | 6 hr |
| Mar 10, 4:06 AM CST | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 26 hr |
| Mar 10, 4:30 AM CST | Flash Flood Warning | BMX | Shelby | 2 hr |
| Mar 10, 4:51 AM CST | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 3 hr |
| Mar 10, 7:57 AM CST | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Randolph, Tallapoosa | 3 hr |
| Mar 10, 8:31 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 60 hr |
| Mar 10, 8:45 AM CST | River Flood Warning | BMX | Sumter | 5 hr |
| Mar 10, 8:58 AM CST | Areal Flood Warning | BMX | Bibb, Fayette, Greene, Hale, Jefferson, Lamar and 4 more | 4 hr |
| Mar 10, 10:19 AM CST | Areal Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 3 hr |
| Mar 10, 10:36 AM CST | Areal Flood Advisory | BMX | Blount, Calhoun, Cherokee, Cleburne, Etowah, St. Clair and 1 more | 3 hr |
| Mar 10, 12:43 PM CST | Areal Flood Warning | BMX | Fayette, Jefferson, Lamar, Pickens, Tuscaloosa, Walker | 3 hr |
| Mar 10, 1:11 PM CST | Areal Flood Warning | BMX | Bibb, Blount, Calhoun, Cherokee, Chilton, Clay and 8 more | 3 hr |
| Mar 10, 1:37 PM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 36 hr |
| Mar 10, 1:37 PM CST | River Flood Warning | BMX | Dallas, Perry | 5 days |
| Mar 10, 1:40 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 35 min |
| Mar 10, 1:50 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 25 min |
| Mar 10, 2:13 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas | 32 min |
| Mar 10, 2:21 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 24 min |
| Mar 10, 2:52 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 23 min |
| Mar 10, 3:14 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 31 min |
| Mar 10, 3:16 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Montgomery | 29 min |
| Mar 10, 3:43 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 47 min |
| Mar 10, 3:52 PM CST | Tornado Warning | BMX | Clay, Talladega | 23 min |
| Mar 10, 4:13 PM CST | Areal Flood Warning | BMX | Calhoun, Chambers, Clay, Cleburne, Coosa, Randolph and 3 more | 4 hr |
| Mar 10, 4:31 PM CST | Severe Thunderstorm Warning | BMX | Montgomery | 29 min |
| Mar 10, 4:34 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 26 min |
| Mar 10, 4:41 PM CST | Areal Flood Warning | BMX | Shelby | 3 hr |
| Mar 10, 4:59 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee | 46 min |
Nearby
Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.